# SDR ZW0A0103402

- Difficulty date: June 8, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A CRACK IN MEMBRANE AT LONGERON 18R, STA 1302.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 53-01 AND 51-30-2.
